HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ILL-POSEDNESS EXAMPLES FOR THE QUASI-GEOSTROPHIC AND THE EULER EQUATIONS

Files in This Item:
pre996.pdf300.09 kBPDFView/Open
Please use this identifier to cite or link to this item:https://doi.org/10.14943/84143

Title: ILL-POSEDNESS EXAMPLES FOR THE QUASI-GEOSTROPHIC AND THE EULER EQUATIONS
Authors: MISIOLEK, GERARD Browse this author
YONEDA, TSUYOSHI Browse this author
Issue Date: 2-Feb-2012
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 996
Start Page: 1
End Page: 9
Abstract: We construct examples of ill-posedness of solutions of the 2D QG and the 3D Euler equations in the Besov and the logarithmic Lipschitz spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69802
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University